# SDR IPXA2022110844640

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 113,535 hours, 19,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - FOUND THE EMERGENCY EXIT LIGHT INOP AT UPPER DECK STA 620 AND STA 690 (REPLACE) PAPERWORK REVIEW COMPLETED
